# SDR SWIA202005110566

- Difficulty date: April 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASS DOOR SILL FLOOR SUPPORT ANGLE CORRODED FROM FS 310 TO FS 349. MARKED   (C-CHECK) RO 5/7/2020   REMOVED AND REPLACED WITH NEW SUPPORT ANGLE FROM FS 310.00 TO FS 349.00 REF CRJ700 SRM AND DWG. COMPLIED WITH FORM M-337.
